Featured Posts
ncohetero
Implanon
October 11, 2012 at 2:09 AM

Have any of you ladies used this form of birth control? If,so, what are/were your experiences? I'm considering getting it after the birth of my son next month but only know one person with it personally. So I would like to know if you women give it a yay or nay.  Thanks ahead of time

Replies

  • SlapItHigh
    October 11, 2012 at 8:12 AM

    No, I haven't.

  • Janet
    by Janet
    October 11, 2012 at 8:24 AM

     I haven't either.

  • goddess99
    October 11, 2012 at 9:27 AM

    I haven't. Here's a BUMP hopefully someone else can help you.

  • mandiNthomas
    October 11, 2012 at 9:38 AM
    DONT DO IT! I have had this for 2 years now. Ive gained 60 lbs. I feel like im pregnant everyday. My hormones are out of control, i have every symptom of being pregnant everyday. I hate this bc. Id have to pay to get it removed is the only reason ive not got it taken out. Im hungry all the time. My boobs ache all day all night. I even feel fluttering in my belly. Its insane. I would rather be pregnant than hace this bc. I pee every hour. My legs cramp bad, ive got acne every where. I do not recommend this bc to anyone. Everyone ive spoke to has also went thru this. For the first 8 months i thought i was pregnant then the dr said its just tge side affects of the bc. No thanks! its too much! Look up the side affects of this medicine. Gl!
  • ncohetero
    October 11, 2012 at 9:43 AM
    Oh my, thank you. I had a bad experience with the mirena that's y I was considering the implanon


    Quoting mandiNthomas:

    DONT DO IT! I have had this for 2 years now. Ive gained 60 lbs. I feel like im pregnant everyday. My hormones are out of control, i have every symptom of being pregnant everyday. I hate this bc. Id have to pay to get it removed is the only reason ive not got it taken out. Im hungry all the time. My boobs ache all day all night. I even feel fluttering in my belly. Its insane. I would rather be pregnant than hace this bc. I pee every hour. My legs cramp bad, ive got acne every where. I do not recommend this bc to anyone. Everyone ive spoke to has also went thru this. For the first 8 months i thought i was pregnant then the dr said its just tge side affects of the bc. No thanks! its too much! Look up the side affects of this medicine. Gl!

  • momofsunshine77
    October 11, 2012 at 9:48 AM

    I got my tubes tied after my last C-section.  I haven't used any birth control

  • DixieFlower
    October 11, 2012 at 9:52 PM

    I haven't however, one thing I've learned about BC is that it varies by person. I love Nuvaring other's hate it. I hated Depo other's love it. etc..

  • Mbpeaceful12
    October 11, 2012 at 10:12 PM

    Loved Nuvaring for five years until it began impacting my blood suagr level (I have Type II Diabetes). If it was not for that, I would still use the Nuvaring until menopause.

  • ADPIAKCMAMI
    October 15, 2012 at 12:04 PM
    Everyone is different...My 2 sisters and I use implanon! Im am currently using it...I also used it before my last child worked wonders for 3 yrs!! and now i have it again and its good!! but as i said it different for everyone!! both of my sisters used it and it workedd wonders for them also and theres no waiting time after u take it out if you want another child!!!


    Quoting mandiNthomas:

    DONT DO IT! I have had this for 2 years now. Ive gained 60 lbs. I feel like im pregnant everyday. My hormones are out of control, i have every symptom of being pregnant everyday. I hate this bc. Id have to pay to get it removed is the only reason ive not got it taken out. Im hungry all the time. My boobs ache all day all night. I even feel fluttering in my belly. Its insane. I would rather be pregnant than hace this bc. I pee every hour. My legs cramp bad, ive got acne every where. I do not recommend this bc to anyone. Everyone ive spoke to has also went thru this. For the first 8 months i thought i was pregnant then the dr said its just tge side affects of the bc. No thanks! its too much! Look up the side affects of this medicine. Gl!

  • Pammi86
    by Pammi86
    October 15, 2012 at 1:05 PM

    No sorry.

Active Posts in All Groups
More Active Posts
Featured Posts in All Groups
More Featured Posts